# SDR CA151105010

- Difficulty date: November 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 6,875 hours
- Engine: Rotax ROTAX912S3
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 2057500000
- Condition: Cracked
- Location: Aileron
- Part time: 6,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 1000HR SCHEDULED AIRCRAFT INSPECTION, ALL AILERON HINGE BUSHINGS WERE FOUND WORN AND IN NEED OF REPLACEMENT TO REMOVE EXCESSIVE PLAY. UPON CONTROL SURFACE AND HINGE REMOVAL, ONE HINGE WAS FOUND CRACKED LATERALLY ALONG THE OUTSIDE RADIUS. THE PAINT WAS THEN REMOVED FROM THE OTHER 5 AILERON HINGES, 4 OF WHICH WERE ALSO FOUND CRACKED. SINCE THE SAME PART NUMBER HINGE IS USED ON THE ELEVATOR, ALL HINGES WERE ALSO INSPECTED, ONE OF WHICH WAS FOUND CRACKED. ALL AFFECTED PARTS WILL BE REPLACED.
